It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Questions about Analipril

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-09-2007, 10:35 AM   #1
    ToyWolff
    Newbie
    (male)
     
    Join Date: Jan 2007
    Location: Lynch Station, VA USA
    Posts: 2
    ToyWolff HB User
    Questions about Analipril

    I have been taking Analipril now for 4 years. Recently I have noticed that I have been having panic attacks or anxiety attacks. I have nerrowed it down to the Medication due to the fact that I stopped taking the medication for a month and have had no episodes, then when I started taking it again, they started right back up.

    The symtoms that I am having are:
    Increase in heart rate
    dizzieness
    the feeling like I have been there or done that before
    a funny taste and a funny smell

    It will happen if I am sitting down at the computer
    watching TV
    driving the car/truck

    to give an example, The last one I had was yesterday afternoon, I was talking with my wife, (while she was fixing her hair for a date) when I walked into the bathroom and was just standing there and it hit me. she asked me a question about her hair and I answered her with what sounded to me like a slured and studdering voice. I had to explain to her that I was having another attack.

    If anyone can tell me what is going on, I would be greatly appreiated. I'm starting to get worried
    __________________
    Kirk S.
    VA, USA
    When one American is not worth finding,
    then we as Americans have lost

    If you can read this, thank a teacher
    If you can read this in English, thank a Veteran

     
    Sponsors Lightbulb
       
    Old 01-10-2007, 07:18 AM   #2
    Lenin
    Senior Veteran
    (male)
     
    Join Date: Nov 2004
    Posts: 8,456
    Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
    Re: Questions about Analipril

    Quote:
    I have nerrowed it down to the Medication due to the fact that I stopped taking the medication for a month and have had no episodes, then when I started taking it again, they started right back up.
    Well, that's the perfect test. Stop taking the drug.
    Enalapril (Vasotec) is an ACE inhibitor.

    First tack:
    Try another ACE inhibitor...there are plenty out there (anything ending in..."pril")
    If symptoms persist switch to an ARB (angiotensin receptor blocker) like candesartan (ATACAND), eprosartan (TEVETAN), irbesartan (AVAPRO), telmisartan (MYCARDIS), valsartan (DIOVAN), and losartan (COZAAR).

    Unfortunately none of them is generic yet so the prices are FAR higher than ACE inhibitors.

     
    Old 01-10-2007, 04:50 PM   #3
    JJ
    Senior Veteran
    (female)
     
    JJ's Avatar
     
    Join Date: Nov 2000
    Location: Ct.
    Posts: 3,693
    JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
    Re: Questions about Analipril

    I definitely agree with Lenin on this. When I was first diagnosed, they put me on Altace, another Ace drug. It did nothing for my BP, but after a few months, I got a very heavy cough, not a dry one either, alot of phelm, and once I started coughing, it was an ongoing thing for at least 15 minutes at a time. Then I started with heart palps, and diarrhea for a few months. Dr. didn't think it was the pills, but I finally insisted to be changed, so they switched me to Avapro, an ARB. Took the cough about 3 weeks to stop, but everything else was doing better. 4 months ago I noticed the diarrhea coming back, had all sorts of tests done, found nothing. Dr. told me to stop the pills, but after 7 days I got jittery and went back on, but then started cutting the 150 in half, so now taking 75mgs., and I feel fine, and BP is still ranging about 118-125/72-78. Hopefully this is it!! Yes, price of them is high unfortuneately.

    Good luck, it is all trial and error....
    __________________
    When you come to the end of your rope..tie a knot and hang on!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Ask questions !!!!!! !!!!!! !!!!!! adjusterrka Cancer: Lung 2 09-14-2010 06:33 PM
    Questions to ask the dr. list PNo Spinal Cord Disorders 6 12-06-2007 09:37 AM
    Help with questions for Cleveland Clinic doctor thyme2b Osteoporosis 19 04-06-2007 06:24 PM
    autistic son can't answer questions Dolceaura Autism Spectrum 14 02-01-2007 05:09 PM
    Questions.. Beekermlady Foot & Ankle Problems 9 08-19-2006 06:36 PM
    Questions to ask the surgeon before surgery! girl12345 Back Problems 1 09-03-2005 05:05 AM
    Marlene .. A few Questions?? Bren30 TMJ Disorder -TemporoMandibular Joint 7 12-11-2003 12:36 AM
    Hi, I'm new and have many questions,Please help RachelH TMJ Disorder -TemporoMandibular Joint 6 11-09-2002 09:46 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:46 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!